# SDR UALA2010022200650

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 78,478 hours, 8,789 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 237.2  S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT FASTENER HOLE, BS 237 2 STR 15L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA, INSTALLED EXTERNAL DOUBLER.
